# SDR 03FDEA00048

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 33,324 hours, 22,688 cycles
- Engine: Ge CF680
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 23,000 FT WHILE ACCEL, FELT AIRFRAME VIB AND RETURNED.  FOUND NR 1 VERT, LE, FIN ASSY DAMAGED.  COAX ENDS PULLED FROM MOUNT, NUMEROUS FIBERGLASS SUPPORTS BROKEN, ANTENNA CONDUIT BENT AND STANDOFFS BROKEN.  THIS INCLUDES ANTENNA ITSELF.  FOUND STIFFENER 4.5 AND 5 BENT AND STIFFENER 5 CRACKED.  STRAIGHTENED 4.5 STIFFENER AND AWAITING EA FOR STOP DRILL REPAIR OF NR 5 STIFFENER.  FIN ASSY BUTT STRAP AND SUPPORT WEB BENT AND TORN.  FIN ASSY UPPER EDGE FASTENER HOLES TORN THROUGH.  REMOVED VERT STAB ACCESS PANELS, REMOVED DAMAGED FIN ASSY AND VERTICAL LE.  DRILLED UP NEW FIN ASSY.  INSTALLED DORSAL FIN ASSY.  INSTALLED FWD, LEFT AND RIGHT VERTICAL STABILIZER  SIDE FAIRINGS.
